Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What are the chances that depo does not cause breakthrough bleeding ?

Took one dose of depo but while on it have been experiencing what some say is break through bleeding . However if the depo causes a hostile environment for sperm such as thickening the lining of the uterus could the dark red brownish looking blood be the shedding of the lining because it looks like clots mixed with blood when expelled? I just think it looks similar to when the vagina cleanses itself when woman have a menses .
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Irregular bleeding usually occurs as a side effect with Progesterone which causes excess thick endometrium to become thinner and some bleeding in the process. Other side effects like weight gain, breast pain, abdominal pain, nausea as well. If you experience much of any problem consult your Doctor for relief.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor